# SDR GAIA03145ST

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE SKIN DENT AT BS 312 BELOW STRINGER 21 RT.  REF FASI N/R NR 61825, CUT OUT DAMAGE, INSTALLED FLUSH REPAIR PER B727 SRM 53030-3 PAGE 10 AND 11.  (M)
